Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Certain applications of the theory of polar-composite polynomials
HTML articles powered by AMS MathViewer

by Neyamat Zaheer and Mahfooz Alam PDF
Proc. Amer. Math. Soc. 85 (1982), 383-388 Request permission

Abstract:

In a recent paper [5] the authors have, for the first time, given a detailed account of the theory of polar-composite polynomials in algebraically closed fields of characteristic zero. In another paper [6], we have given some applications of this theory and have obtained a few results for a new variety of composite polynomials which have been derived from certain polar-composite polynomials through iteration. In the present paper also we consider the same variety of composite polynomials, but our present study deals with a different aspect of application of the said theory. Besides other things, our main theorem here offers a generalization of a result due to Marden [2] (see also [1, Theorem (16,3)]).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15
  • Retrieve articles in all journals with MSC: 30C15
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 383-388
  • MSC: Primary 30C15
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656108-8
  • MathSciNet review: 656108